# SDR SIMA20150915002

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 27,793 hours, 23,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 OVLD IN CRUISE FLIGHT AT FL 300 MEL 21-29.  R & R NR 2 PACK OVERPRESSURE SWITCH IAW AMM-21-51-06.  OPERATIONS CHECKED GOOD AT THIS TIME, MEL RESTORED.
